Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Christian Meyer
Title: Modular Calabi-Yau threefolds
Additional book information: American Mathematical Society, Providence, RI, 2005, ix+194 pp., ISBN 978-0-8218-3908-9, US$59.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Kefeng Liu
Affiliation: Zhejiang University and University of California at Los Angeles
Journal: Bull. Amer. Math. Soc. 45 (2008), 163-168
MSC (2000): Primary 14J32, 14G10, 11G25; Secondary 14E05, 14G15, 11G40
Published electronically: April 27, 2007
Additional Notes: The author is supported by NSF.
Review copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.